# SDR ABXA2023051297

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 93,182 hours, 28,921 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

TE FLAP DISAGREE EICAS MESSAGE ILLUMINATED AFTER FLAPS 5 WERE SELECTED & INDICATED 5. MISSED THE APPROACH AND PERFORMED TROUBLESHOOTING & QRH PROCEDURES. DUE TO THE COMBINATION OF MAINTENANCE ISSUES, AN EMERGENCY WAS DECLARED DUE TO LANDING DISTANCE & STOPPING CONCERNS AND AN UNEVENTFUL LANDING WAS PERFORMED. AIRCRAFT WAS GROUNDED BY MAINTENANCE. PERFORMED FLAP + SLAT DETAILED VISUAL INSPECTION WITH FLAPS EXTENDED. NO DAMAGES NOTED. OPERATED FLAPS ELECTRONICALLY REF AMM 27-51-00 OPS CHECKS NORMAL. PERFORMED FSEU BITE PER FIM 27-57-00 FT 810. NO FAULTS DISPLAYED. OPERATED FLAPS + SLATS WITH HYD PUMPS CHECK OBSERVED SLOW FROM1-5 BUT WORKING PROPERLY WITH ADP ON, CYCLED FLAPS/SLATS SEVERAL TIMES NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE
